Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Was on megestrol and now experiencing impotence. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
hi I was on megestrol and now I experiencing impotence when is going to get back to normal
Posted Mon, 23 Sep 2013 in Medicines and Side Effects
Answered by Dr. Jay Patel 47 minutes later
Brief Answer:
It takes about month

Detailed Answer:

I am dr XXXXXXX and I will try my level best to address your concerns.

Megestrol is similar to a natural substance made by the body called progesterone.
Which does knock off some libido. It will take about a month after the stoppage of the drug for normal body hormonal cycle to come back. But may varies depending upon the duration how long the MEGESTROL is being taken for.

Thanks for the query. Please feel free to contact me in case of further concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor